# SDR SWAA2015092344230

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 33,528 hours, 19,707 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 1895M79G01
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON CLIMB OUT, EGT CLIMBED TO 901C, PULLED THRUST LEVER BACK TO MAINTAIN LIMITS.  DID NOT EXCEED ANY LIMITATIONS, NR 2 ENG CONTINUED TO RUN APPROX 150 DEGREES C OVER NR 1, REMAINDER OF FLIGHT.  CLEANED SENSOR S3 IAW MM.
